Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 73, NWS St. Louis, MO

May 13, 2010Audrain County, Boone County, Callaway County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2010, 1:46 AM CDT for Audrain County, Boone County, Callaway County, Missouri. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 1:46 AM CDT (06:46 UTC)
Expired
May 13, 2010, 2:15 AM CDT
In force
29 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Boone County, MO, Callaway County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 1:53 AM CDTHAIL 1.51 E Columbia, MOQUARTER TO PING PONG SIZE HAIL...LASTED 5 MINUTES
May 13, 1:53 AM CDTHAIL 1.75Columbia, MOGOLF BALL SIZE HAIL IN CENTRAL COLUMBIA
May 13, 1:54 AM CDTHAIL 1Columbia, MOAT 6306 OLD VILLAGE RD
May 13, 1:57 AM CDTHAIL 13 Ene Columbia, MOLASTED 4 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 11:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1283 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.4
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS53 KLSX 130646
SVRLSX
MOC007-019-027-130715-
/O.NEW.KLSX.SV.W.0073.100513T0646Z-100513T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
146 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  BOONE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...

* UNTIL 215 AM CDT

* AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  COLUMBIA...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CENTRALIA...MEXICO...MURRY...HALLSVILLE...STURGEON...AUXVASSE...
  HATTON AND THOMPSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3935 9225 3934 9222 3911 9174 3873 9236
      3878 9240 3879 9239 3881 9239 3883 9244
      3888 9248 3890 9248 3892 9251
TIME...MOT...LOC 0646Z 230DEG 45KT 3894 9233
WIND...HAIL 60MPH 1.00IN

$$

CVKING
3 follow-up statements
929 
WWUS53 KLSX 130654
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT THU MAY 13 2010

MOC007-019-027-130715-
/O.CON.KLSX.SV.W.0073.000000T0000Z-100513T0715Z/
CALLAWAY MO-BOONE MO-AUDRAIN MO-
154 AM CDT THU MAY 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
AUDRAIN...NORTHEASTERN BOONE AND NORTHWESTERN CALLAWAY COUNTIES UNTIL
215 AM CDT...

AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  NUMEROUS SPOTTERS ARE REPORTING 
GOLF BALL SIZE HAIL IN THE CITY OF COLUMBIA. THIS STORM WAS LOCATED 
NEAR COLUMBIA...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  CENTRALIA...MEXICO...MURRY...HALLSVILLE...STURGEON...HATTON...
  THOMPSON AND VANDIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3885 9227 3899 9241 3935 9225 3934 9222
      3911 9174
TIME...MOT...LOC 0654Z 230DEG 45KT 3900 9223
WIND...HAIL 60MPH 1.75IN

$$

CVKING
236 
WWUS53 KLSX 130700
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
200 AM CDT THU MAY 13 2010

MOC007-019-027-130715-
/O.CON.KLSX.SV.W.0073.000000T0000Z-100513T0715Z/
CALLAWAY MO-BOONE MO-AUDRAIN MO-
200 AM CDT THU MAY 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
AUDRAIN...NORTHEASTERN BOONE AND NORTHWESTERN CALLAWAY COUNTIES UNTIL
215 AM CDT...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MURRY...OR 9 MILES NORTHEAST OF COLUMBIA...MOVING NORTHEAST AT 50 
MPH. THIS STORM PRODUCED GOLF BALL SIZE HAIL IN COLUMBIA MISSOURI.

LOCATIONS IMPACTED INCLUDE...
  CENTRALIA...MEXICO...HATTON AND THOMPSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3891 9222 3904 9230 3930 9214 3911 9174
TIME...MOT...LOC 0700Z 230DEG 45KT 3905 9216
WIND...HAIL 60MPH 1.00IN

$$

CVKING
098 
WWUS53 KLSX 130708
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 AM CDT THU MAY 13 2010

MOC007-019-027-130718-
/O.EXP.KLSX.SV.W.0073.000000T0000Z-100513T0715Z/
CALLAWAY MO-BOONE MO-AUDRAIN MO-
208 AM CDT THU MAY 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AUDRAIN...NORTHEASTERN
BOONE AND NORTHWESTERN CALLAWAY COUNTIES WILL EXPIRE AT 215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM.

LAT...LON 3891 9222 3904 9230 3930 9214 3911 9174
TIME...MOT...LOC 0708Z 230DEG 45KT 3911 9206

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 12:31 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, May 13, 12:31 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 AM CDT THU MAY 13 2010

.DISCUSSION...
/343 PM CDT WED MAY 12 2010/

HAVE NOT BEEN ABLE TO GET SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS
CNTRL MO AND SWRN IL NEAR I-70 ALONG AND JUST N OF WRMFNT AND ALONG
SWD MOVING OUTFLOW BOUNDARY FROM MRNG CONVECTION ACROSS NERN MO W
CNTRL IL.  STILL EXPECTING AT LEAST ISOLATED THUNDERSTORMS ALONG
THESE CONVERGENT BOUNDARIES AS THE ATMOSPHERE HAS BECOME QUITE
UNSTABLE S OF THE BOUNDARIES THIS AFTN. MORE WIDESPREAD
THUNDERSTORMS ARE EXPECTED OVER THE NWRN PORTION OF THE CWA LATER
THIS EVNG AND OVERNIGHT AS A DEVELOPING SFC LOW AND TRAILING CDFNT
APPROACH THE CWA FROM THE W AS THE MID LEVEL LOW OVER WY MOVES
NEWD INTO THE NRN PLAINS. THE BEST THREAT FOR STORMS WILL SHIFT
SLOWLY SEWD THRU THE AREA ALONG AND AHEAD OF THE SEWD ADVANCING
CDFNT. WILL CONTINUE FLASH FLOOD WATCH FOR TGT AND THU ACROSS
CNTRL AND NERN MO AS WELL AS A SMALL PORTION OF W CNTRL
IL...GENERALLY N AND W OF STL. SOME OF THESE AREAS ARE ALREADY
QUITE SATURATED WITH STREAMS RUNNING NEAR BANKFULL DO TO THE HEAVY
RAINS TUE NGT. MOST OF THE STORMS SHOULD PUSH SE OF THE CWA BY
LATE THU NGT WITH THE CDFNT WEAKENING AS THE UPPER LEVEL SUPPORT
MOVES WELL N OF THE AREA. MAY STILL HAVE LINGERING POST FRONTAL
SHOWERS OVER THE SRN PORTION OF THE CWA FRI MRNG AS WEAK SHRTWVS
MOVE NEWD THROUGH THE AREA IN CONTINUED SWLY MID LEVEL FLOW WITH
LINGERING LOW LEVEL MOISTURE OVER SRN MO. A TRANQUIL PERIOD OF
WEATHER EXPECTED FOR FRI AFTN THROUGH AT LEAST SAT MRNG...AS A SFC
RIDGE MOVES EWD THROUGH THE AREA. THE CHANCE OF SHOWERS AND STORMS
WILL RETURN BY SAT AFTN OR NGT WITH RETURN FLOW BRINGING LOW LEVEL
MOISTURE BACK INTO THE CWA. APPEARS THAT THE GFS MODEL HAS SOME
FEEDBACK PROBLEMS AND MAY BE TOO QUICK BRINGING QPF TO MO ALREADY
ON SAT. BETTER CHANCE OF RAIN WILL OCCUR SUN AND SUN NGT AS BOTH
THE GFS AND ECMWF MODELS FORECAST AN UPPER LEVEL TROF AND
ASSOCIATED SFC LOW TO MOVE E-NEWD THRU THE AREA.

GKS

&&

.AVIATION...
/1230 AM CDT THU MAY 13 2010/

WRMFNT HAS PUSHED THRU ALL OF THE TAF SITES...TAKING ITS BIG JUMP
NWD DURING THE EVENING AND THIS WILL MAINTAIN SE-S SFC WNDS AT THE
ONSET AND GRADUALLY LEAD TO SLOWLY VEERING SFC WNDS BY THURSDAY
MORNING. MAIN PCPN THREAT REST OF TONIGHT WILL BE FOR AREAS NEAR
THE WRMFNT WHICH WILL PAINT KUIN AS THE MAIN RECIPIENT OUT OF THE
TAF SITES. OTHERWISE...LOOK FOR VFR CONDS THRU MUCH OF THE VALID
TAF PERIOD UNTIL WE GET CLOSER TO CD FROPA THURSDAY AFTN. TSRA
ACTIVITY IN WRN MO SHOULD CONT TO PUSH NEWD AND MAINLY HIT THE NRN
FA LATE TONIGHT...ALTHOUGH CANNOT FULLY RULE OUT SOME DEVELOPMENT
ON THE SRN TAIL AND SOME GUSTY WNDS WHEN IT PASSES THRU KCOU.
CDFNT/DRYLN AND WILL IMPACT THE FA ON THURSDAY...AND IS NOT
EXPECTED TO GET INTO STL METRO UNTIL MID-LATE AFTN. MODELS SHOWING
A DECENT SIGNAL OF POST-FRONTAL PCPN LINGERING FOR A FEW HRS.
WITH LO LEVEL JET STREGTHENING OVHD ATTM...HAVE MAINTAINED LLWS
MENTION AT ALL TAF SITES...AND THIS WILL MIX DOWN AS GUSTY SWLY
SFC WNDS ON THURSDAY AHD OF CDFNT. MVFR CIGS WILL BUILD IN BHND
CDFNT.

SPECIFICS FOR KSTL...WILL CONTINUE TO KEEP A DRY TAF THRU THE
OVERNIGHT AND THURSDAY MORNING HOURS...ALTHOUGH LATEST RADAR
DEVELOPMENTS MAY PUT THAT A BIT MORE AT RISK...ALTHOUGH WITH
ANTICIPATED NELY STORM TRACKS...DRY IS STILL THE LIKELY BET. CD
FROPA STILL TIMED FOR 22Z...WITH A BRIEF SHOT OF TSRA EXPECTED
ALONG THE FRONT BEFORE POST-FNTL PCPN KICKS IN FOR A FEW HOURS.
OTHERWISE...SEE ABOVE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-LEWIS
     MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 12:11 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT THU MAY 13 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1211 AM CDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

THUNDERSTORMS WILL DEVELOP AND MOVE INTO THE AREA TONIGHT AS A
COLD FRONT APPROACHES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS. THUNDERSTORMS ACROSS THIS AREA MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. VERY HEAVY RAINFALL FROM THESE
STORMS MAY LEAD TO FLASH FLOODING TONIGHT. A FLASH FLOOD WATCH IS
IN EFFECT TONIGHT ACROSS THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THURSDAY
AND THURSDAY NIGHT AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE
REGION. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.
ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS WELL
THURSDAY. A FLASH FLOOD WATCH CONTINUES IN EFFECT THURSDAY ACROSS
CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY ACROSS SOUTHEAST
MISSOURI AND SOUTHWESTERN ILLINOIS BEFORE COMING TO AN END.

THE CHANCE OF THUNDERSTORMS WILL RETURN TO CENTRAL AND SOUTHERN
MISSOURI SATURDAY AND TO THE REST OF THE AREA BY SUNDAY...BEFORE
COMING TO AN END LATE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Special weather statement, May 12, 8:32 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT WED MAY 12 2010

MOZ018-019-026-130215-
KNOX MO-LEWIS MO-SHELBY MO-
832 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...WESTERN LEWIS AND NORTHERN
SHELBY COUNTIES UNTIL 915 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLARENCE...OR 8 MILES EAST OF MACON...MOVING
NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDINA...
  PLEVNA...
  STEFFENVILLE...
  KNOX CITY...
  GREENSBURG...
  LA BELLE...
  LEWISTOWN...
  COLONY...
  LEONARD...
  BETHEL...
  NOVELTY...
  HURDLAND...
  NEWARK...
  BARING...
  MONTICELLO...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Local storm report, May 12, 9:33 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             1 WNW KNOX CITY         40.15N  92.02W
05/12/2010  E0.70 INCH       KNOX               MO   TRAINED SPOTTER

&&

BYRD
Local storm report, May 12, 9:45 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             4 SE COLONY             40.21N  91.91W
05/12/2010  E1.00 INCH       LEWIS              MO   TRAINED SPOTTER

            QUARTER SIZED HAIL AT THE INTERSECTION OF STATE HIGHWAY
            K AND Y.

&&

BYRD
Special weather statement, May 12, 11:21 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 PM CDT WED MAY 12 2010

MOZ018-130445-
KNOX MO-
1121 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KNOX COUNTY UNTIL
1145 PM CDT...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BRASHEAR...OR 8 MILES WEST OF EDINA...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EDINA...
  GREENSBURG...
  BARING...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TES
Special weather statement, May 13, 1:35 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT THU MAY 13 2010

MOZ041-047-130715-
BOONE MO-MONITEAU MO-
135 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND NORTHERN MONITEAU
COUNTIES UNTIL 215 AM CDT...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JAMESTOWN...OR 10
MILES NORTH OF CALIFORNIA...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS THUNDERSTORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...
  COLUMBIA...
  CENTRALIA...
  EASLEY...
  ROCHEPORT...
  MIDWAY...
  MURRY...
  HALLSVILLE...
  STURGEON...
  WILTON...
  LUPUS...
  MCBAINE...
  HARRISBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:50 PM CDTTornado WarningLSXKnox, Lewis, Shelby40 min
May 12, 9:04 PM CDTRiver Flood WarningLSXMarion4 days
May 12, 9:13 PM CDTFlash Flood WarningLSXKnox, Lewis, Shelby6 hr
May 12, 9:31 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis34 min
May 13, 2:52 AM CDTFlash Flood WarningLSXKnox, Lewis, Shelby6 hr
May 13, 4:39 AM CDTFlash Flood WarningLSXBoone, Moniteau6 hr
May 13, 8:01 AM CDTAreal Flood WarningLSXKnox, Lewis, Shelby12 hr
May 13, 10:30 AM CDTRiver Flood WarningLSXJefferson, Saint Louis17 days
May 13, 10:40 AM CDTAreal Flood WarningLSXBoone48 hr
May 13, 12:11 PM CDTRiver Flood WarningLSXLewis7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion11 days
May 13, 12:11 PM CDTRiver Flood WarningLSXRalls9 days
May 13, 12:11 PM CDTRiver Flood WarningLSXPike11 days
May 13, 12:11 PM CDTRiver Flood WarningLSXPike12 days
May 13, 12:11 PM CDTRiver Flood WarningLSXLincoln12 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Charles17 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Charles16 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis14 days
May 13, 6:05 PM CDTRiver Flood WarningLSXMonroe4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.